Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v14.i3.70
pages 273-283

MAGNETOHYDRODYNAMIC FLOWOF A BI-VISCOSITY FLUID THROUGH POROUS MEDIUM IN A LAYER OF DEFORMABLE MATERIAL

Nabil T. M. Eldabe
Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt
Gamal Saddeek
Ain Shams University - Faculty of Education
Khaled Elagamy
Ain Shams University, Faculty of Education, Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt

ABSTRACT

This paper investigates the hydromagnetic flow of a non-Newtonian fluid of biviscosity type through porous medium under a uniform magnetic field in a layer of deformable material. The porous material is assumed to be isotropic, homogeneous, linear elastic solid. Governing equations are deduced for the solid displacement and the fluid velocity and have been solved analytically using the Fourier series. The effects of interaction between the solid and the fluid phases in the porous layer, magnetic field, and non-Newtonian parameters on the fluid flow are investigated and illustrated graphically for both steady and unsteady flow cases when the solid phase is rigid.